# SDR VNAA202202161111

- Difficulty date: February 12, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 13,733 hours, 12,346 cycles
- Engine: Ge CF348C5
- System (JASC): 7100 · Powerplant System
- Part: None
- Part number: 4114T06P03
- Part serial: 233788
- Condition: Unserviceable
- Location: 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

LH ENG VIBE OUT OF LIMITS ON CLIMBOUT AT LEVEL OFF WE WERE UNABLE TO KEEP VIBE IN LIMITS, VIBE INCREASED WHEN POWER REDUCED, SHUT DOWN L ENGINE / REMOVED AND REPLACED LH ENGINE FAN BLADE RETAINING PINS IAW CRJ900 AMM 72-21-02-000/400-801. PERFORMED VIBE CHECK IAW CRJ900 AMM 71-00-00-720-806. VIBE CK GOOD.
